Show simple item record

dc.contributor.authorLapa, Eugenio Cabanillas ( Orcid Icon 0000-0002-8941-4394 )
dc.date.accessioned2021-10-11T21:08:07Z
dc.date.available2021-10-11T21:08:07Z
dc.date.issued2020-12-20
dc.identifier.citationLapa, E. C. (2020). Global solutions for fractional viscoelastic equations with logarithmic nonlinearities. Electronic Journal of Differential Equations, 2020(125), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14635
dc.description.abstractIn this article we study a fractional viscoelastic equation of Kirchhoff type with logarithmic nonlinearities. Under suitable conditions we prove the existence of global solutions and the exponential decay of the energy.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectKirchhoff type problemen_US
dc.subjectFractional Laplacianen_US
dc.subjectGalerkin methoden_US
dc.subjectLogarithmic nonlinearityen_US
dc.titleGlobal solutions for fractional viscoelastic equations with logarithmic nonlinearitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record